IJPAM: Volume 100, No. 3 (2015)
LIE BANACH ALGEBRAS
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper we prove the Hyers-Ulam stability of -ary Lie homomorphisms on -ary Lie Banach algebras associated to a generalized functional equation.
Received: November 18, 2014
AMS Subject Classification: 39B52, 39B82, 46B99
Key Words and Phrases: n-ary homomorphism, Hyers-Ulam Stability, -ary Banach-algebra, Functional equation, Lie product
Download paper from here.
DOI: 10.12732/ijpam.v100i3.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 385 - 389